-

 

 

 




Optimization Online





 

Slopes of multifunctions and extensions of metric regularity

Huynh Van Ngai (nghiakhiem***at***yahoo.com)
Alexander Y. Kruger (a.kruger***at***ballarat.edu.au)
Michel Thera (michel.thera***at***unilim.fr)

Abstract: This article aims to demonstrate how the definitions of slopes can be extended to multi-valued mappings between metric spaces and applied for characterizing metric regularity. Several kinds of local and nonlocal slopes are defined and several metric regularity properties for set-valued mappings between metric spaces are investigated.

Keywords: variational analysis, error bounds, slope, multifunction, metric regularity

Category 1: Convex and Nonsmooth Optimization (Nonsmooth Optimization )

Citation: Published in Vietnam Journal of Mathematics 40:2&3(2012) 355-369. The original publication is available at http://www.math.ac.vn/publications/vjm/

Download: [PDF]

Entry Submitted: 01/26/2012
Entry Accepted: 01/26/2012
Entry Last Modified: 11/12/2012

Modify/Update this entry


  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository

 

Submit
Update
Policies
Coordinator's Board
Classification Scheme
Credits
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Optimization Society